# SDR FDEA201407312014

- Difficulty date: July 31, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar Cap
- Part number: ARB0174502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION OF RT WING, REAR SPAR LOWER CAP FOUND AROUND ONE FASTENER HOLE TO HAVE A CRACK INDICATION.   REPAIRED IAW EA 8-5710-T0310288 REVISION A PART 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 123.
